# SDR SWIA201024689

- Difficulty date: August 13, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 17,877 hours, 15,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FLOOR EMERGENCY LIGHTS AT ROWS 5 TO 8 INOP.  (FLT 6348)  RESEATED CONNECTOR.
